# SDR UPS00832053

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STA. 444 AT RBL 60, SEAT TRACK HAS HEAVY CORROSION.     REPAIRED AREA BY SPLICING SECTION OF  TRACK I.A.W. EO DC8-5320-5167-C
